Journal of Symbolic Logic

Small Fields

Frank O. Wagner

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

An infinite field with only countably many pure types is algebraically closed.

Article information

Source
J. Symbolic Logic, Volume 63, Issue 3 (1998), 995-1002.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745576

Mathematical Reviews number (MathSciNet)
MR1649071

Zentralblatt MATH identifier
0922.03052

JSTOR
links.jstor.org

Citation

Wagner, Frank O. Small Fields. J. Symbolic Logic 63 (1998), no. 3, 995--1002. https://projecteuclid.org/euclid.jsl/1183745576


Export citation